Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 329490, 4 pages
http://dx.doi.org/10.1155/2014/329490
Research Article

On Comparison Theorems for Splittings of Different Semimonotone Matrices

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2School of Transportation, Nantong University, Nantong 226019, China

Received 26 March 2014; Revised 24 June 2014; Accepted 24 June 2014; Published 6 July 2014

Academic Editor: Yang Zhang

Copyright © 2014 Shu-Xin Miao and Yang Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Mishra and K. Sivakumar, “Comparison theorems for a subclass of proper splittings of matrices,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2339–2343, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Ben-Israel and T. Greville, Generalized Inverses: Theory and Applications, Springer, New York, NY, USA, 2003.
  3. G. Wang, Y. Wei, and S. Qiao, Generalized Inverses: Theory and Computations, Science Press, Beijing, China, 2004.
  4. A. Berman and R. J. Plemmons, “Cones and iterative methods for best least squares solutions of linear systems,” SIAM Journal on Numerical Analysis, vol. 11, pp. 145–154, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. S. Varga, Matrix Iterative Analysis, vol. 27, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Berman and R. Plemmons, Nonnegative Matrices in the Mathematical Sciences, SIAM, Philadelphia, Pa, USA, 1994.
  7. J.-J. Climent and C. Perea, “Iterative methods for least-square problems based on proper splittings,” Journal of Computational and Applied Mathematics, vol. 158, no. 1, pp. 43–48, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Jena, D. Mishra, and S. Pani, “Convergence and comparison theorems for single and double decompositions of rectangular matrices,” Calcolo, vol. 51, no. 1, pp. 141–149, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J.-J. Climent, A. Devesa, and C. Perea, “Convergence results for proper splittings,” in Recent Advances in Applied and Theoretical Mathematics, N. Mastorakis, Ed., pp. 39–44, 2000. View at Google Scholar
  10. S.-X. Miao and B. Zheng, “A note on double splittings of different monotone matrices,” Calcolo, vol. 46, no. 4, pp. 261–266, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Elsner, A. Frommer, R. Nabben, and D. B. Szyld, “Conditions for strict inequality in comparisons of spectral radii of splittings of different matrices,” Linear Algebra and Its Applications, vol. 363, pp. 65–80, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C.-X. Li, Q.-F. Cui, and S.-L. Wu, “Comparison theorems for single and double splittings of matrices,” Journal of Applied Mathematics, vol. 2013, Article ID 827826, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. Mishra, “Nonnegative splittings for rectangular matrices,” Computers & Mathematics with Applications, vol. 67, no. 1, pp. 136–144, 2014. View at Publisher · View at Google Scholar · View at MathSciNet